# SDR QXEA2014051500402

- Difficulty date: May 10, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL, 622BT HAS CORROSION/PITTING IN FASTENER HOLES MULTIPLE LOCATIONS. REWORKED 622BT FASTENER HOLES FOUND TO BE OUT OF LIMITS, REF SRM 57-10-35 6A (A) (2) PG 203.  COMPLETED M-184. ORDERED /RECEIVED NEW PANEL 622BT,  PANEL INSTALLED ON 5403735/5054.
